# SDR R61A201409281088

- Difficulty date: September 28, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N812MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000030
- Aircraft time: 26,210 hours, 19,586 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  APU REMOVABLE FIREWALL 351BZ CRACKED AT TOP AND BOTTOM.  MX REPAIRED APU REMOVABLE FIREWALL 351BZ IAW ETD 2014-170-081689 DATED SEPT 30 2014 AND SRM 53-31-21 REF CONTINUATION CARD VP-034871-2014/29 C1-C2 FOR WORK DETAILS REPAIR REQUIRES DVI INSPECTION OF REPAIRED AREAS AT EVERY 10000F/C AS OF SEPT 30,2014 TRANSFERED TO NON MEL DMI NR R45343/2.
